Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Visco-elastic stress analysis


Author: J. R. M. Radok
Journal: Quart. Appl. Math. 15 (1957), 198-202
MSC: Primary 73.2X
DOI: https://doi.org/10.1090/qam/92453
MathSciNet review: 92453
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.2X

Retrieve articles in all journals with MSC: 73.2X


Additional Information

DOI: https://doi.org/10.1090/qam/92453
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society